Soliton solutions of two (2+1)-dimensional differential-difference systems

Guo Fu Yu*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

2 Citations (Scopus)


In this paper, multi-soliton solutions of two (2+1)-dimensional systems [Dt sinh(1/2 Dn) + Dx3 sinh(1/2 Dn)]fn·fn = 0 and [DxD t cosh(1/2 Dn) + Dt sinh(1/2 D n)]fn·fn = 0 are derived and expressed by pfaffians.

Original languageEnglish
Pages (from-to)1980-1982
Number of pages3
JournalJournal of the Physical Society of Japan
Issue number7
Publication statusPublished - Jul 2005

Scopus Subject Areas

  • Physics and Astronomy(all)

User-Defined Keywords

  • Differential-difference equations
  • Hirota bilinear form
  • Pfaffian
  • Soliton solutions


Dive into the research topics of 'Soliton solutions of two (2+1)-dimensional differential-difference systems'. Together they form a unique fingerprint.

Cite this